Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach pain, low potassium. Now suffering from nausea and shivering. What could this be?

Been haveing stomach pain on and off every week. Was barely eating or hungry went hospital for weight lose raceing heart. Had low pottasium they wanted catscan but i left because of very very poor monitoring and treatment. Now i feel nasueas loose stools and im like shivering/shakeing like im cold and cant stop.been eating more and stuff would could it be.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Stomach pain, nasuea, racing heart, loose stool Which rather cause and exacerbate low potassium but more commonly constipation, shivering/shaking, muscle cramps and weakness are caused by low potassium level. For that you need potassium chloride preparation like Potklor Sy - 5-10 ml in a glass of water 3 times daily after food. To avoid stomach problem You can take Proton pump inhibitor like Rabeprazole20mg with Domperidone 30mg sustained release preparation in the morning empty stomach. Oflxacin 400mg and ornidazole 500mg combination taken twice after food may be helpful to check loose stool.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor